SciELO - Scientific Electronic Library Online

 
vol.13 número3Uncertainty principle for the Riemann-Liouville operatorOn Weak concircular Symmetries of Trans-Sasakian manifolds índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

DIAGANA, Toka  y  MOHAMED, Ahmed. Pseudo-Almost Automorphic Solutions to Some Second-Order Differential Equations. Cubo [online]. 2011, vol.13, n.3, pp. 117-139. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000300007.

In this paper we study and obtain the existence of pseudo-almost automorphic solutions to some classes of second-order abstract differential equations on a Hilbert space. To illustrate our abstract results, we discuss the existence of pseudo almost automorphic solutions to the N-dimensional Sine-Gordon boundary value problem.

Palabras llave : exponential stability; sectorial operator; hyperbolic semigroup; almost automorphic; pseudo-almost automorphic; autonomous second-order differential equation; Sine-Gordon equation; amenability; Banach modules; module amenability; weak module amenability; semigroup algebra; inverse semigroup.

        · resumen en Español     · texto en Inglés     · pdf en Inglés